Translator Disclaimer
March 2015 The Weierstrass semigroups on double covers of genus two curves
Takeshi Harui, Jiryo Komeda, Akira Ohbuchi
Tsukuba J. Math. 38(2): 201-206 (March 2015). DOI: 10.21099/tkbjm/1429103721

Abstract

We show that three numerical semigroups $\langle 5, 6, 7, 8\rangle, \langle3, 7, 8\rangle$ and $\langle 3, 5\rangle$ are of double covering type, i.e., the Weierstrass semigroups of ramification points on double covers of curves. Combining the result with [7] and [4] we can determine the Weierstrass semigroups of the ramification points on double covers of genus two curves.

Citation

Download Citation

Takeshi Harui. Jiryo Komeda. Akira Ohbuchi. "The Weierstrass semigroups on double covers of genus two curves." Tsukuba J. Math. 38 (2) 201 - 206, March 2015. https://doi.org/10.21099/tkbjm/1429103721

Information

Published: March 2015
First available in Project Euclid: 15 April 2015

zbMATH: 1316.14056
MathSciNet: MR3336268
Digital Object Identifier: 10.21099/tkbjm/1429103721

Subjects:
Primary: 14H45, 14H55, 20M14

Rights: Copyright © 2015 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.38 • No. 2 • March 2015
Back to Top